Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 31, NWS North Platte, NE

May 9, 2016Holt County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 9, 2016, 11:08 PM CDT for Holt County, Nebraska. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2016, 11:08 PM CDT (04:08 UTC)
Expired
May 9, 2016, 11:45 PM CDT
In force
37 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Holt County, NE

The radar

The North Platte radar (KLNX), 149 km from the middle of the area, began a volume at 04:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 11:09 PM CDTHAIL 1Atkinson, NE
May 9, 11:12 PM CDTHAIL 1.753 Sw Atkinson, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.1 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 184 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
184 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1735 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

343 
WUUS53 KLBF 100408
SVRLBF
NEC089-100445-
/O.NEW.KLBF.SV.W.0031.160510T0408Z-160510T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1108 PM CDT MON MAY 9 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 1145 PM CDT

* AT 1107 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ATKINSON...OR
  16 MILES WEST OF ONEILL...MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  ATKINSON AND EMMET. 

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 285 AND 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4246 9904 4257 9906 4269 9878 4248 9877
TIME...MOT...LOC 0407Z 264DEG 12KT 4252 9897 

HAIL...1.00IN
WIND...<50MPH
 
$$

TAYLOR
2 follow-up statements
237 
WWUS53 KLBF 100419
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1119 PM CDT MON MAY 9 2016

NEC089-100445-
/O.CON.KLBF.SV.W.0031.000000T0000Z-160510T0445Z/
HOLT NE-
1119 PM CDT MON MAY 9 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR CENTRAL HOLT COUNTY...

AT 1119 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ATKINSON...OR
17 MILES WEST OF ONEILL...MOVING EAST AT 5 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
ATKINSON AND EMMET. 

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 285 AND 300.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4246 9904 4257 9906 4269 9878 4248 9877
TIME...MOT...LOC 0419Z 257DEG 6KT 4253 9898 

HAIL...1.00IN
WIND...<50MPH
 
$$

TAYLOR
456 
WWUS53 KLBF 100442
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1142 PM CDT MON MAY 9 2016

NEC089-100452-
/O.EXP.KLBF.SV.W.0031.000000T0000Z-160510T0445Z/
HOLT NE-
1142 PM CDT MON MAY 9 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY WILL
EXPIRE AT 1145 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4246 9904 4257 9906 4269 9878 4248 9877
TIME...MOT...LOC 0441Z 264DEG 12KT 4253 9898 

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:45 PM CDT, 7 hours 23 minutes earlier.

Area forecast discussion, May 9, 3:45 PM CDT, 7 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
345 PM CDT MON MAY 9 2016

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 345 PM CDT MON MAY 9 2016

LOW PRESSURE REMAINS STATIONARY OVER SOUTHERN SOUTH DAKOTA RESULTING
IN RAIN SHOWERS CONTINUING ACROSS THE NORTHERN CWA THROUGH THE EARLY
EVENING HOURS. FOR THE MOST PART...ISOLATED THUNDERSTORM DEVELOPMENT
LATE THIS AFTERNOON AND EARLY EVENING WILL REMAIN TO THE EAST OF THE
LBF CWA. AS THE LOW PUSHES NORTH AND EASTWARD...SHOWER ACTIVITY WILL
COME TO AN END. FOR TONIGHT...THE MAJOR CONCERN WILL BE THE
POTENTIAL FOR FOG DEVELOPMENT ACROSS THE SOUTHEASTERN CWA. AMPLE LOW
LEVEL MOISTURE AND CALM WINDS OVERNIGHT WILL RESULT IN FAVORABLE
CONDITIONS FOR LIGHT FOG DEVELOPMENT. HAVE PUT IN PATCHY FOG FOR
NOW...BUT THIS WILL HAVE TO BE MONITORED AS THE EVENING PROGRESSES.
OVERNIGHT LOWS ACROSS THE REGION WILL BE IN THE LOW TO UPPER
40S...WITH THE BEST CHANCE FOR WARMER LOW TEMPERATURES TOWARDS THE
EAST WHERE CLOUD COVER WILL LINGER LONGER OVERNIGHT.

FOR TUESDAY...A RIDGE OF HIGH PRESSURE WILL KEEP CENTRAL NEBRASKA
DRY. FEW CLOUDS ACROSS THE REGION WILL ALLOW TUESDAY HIGH
TEMPERATURES TO REACH UP INTO THE LOW 70S ACROSS THE SOUTHEAST
PORTION OF THE CWA. HIGH TEMPS WILL BE IN THE MID 60S IN THE
NORTHWEST CWA /SHERIDAN AND WESTERN CHERRY COUNTIES/. RAIN CHANCES
RETURN ON TUESDAY AFTERNOON AS A LOW PRESSURE SYSTEM DEVELOPS ACROSS
SOUTHERN NEBRASKA. PRECIPITATION WITH THIS SYSTEM WILL SPREAD
NORTHEAST ACROSS THE CWA BEGINNING IN THE EXTREME SOUTHWEST COUNTIES
BY EARLY TUESDAY AFTERNOON.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 345 PM CDT MON MAY 9 2016

THE NEXT UPPER LEVEL LOW WILL LIFT FROM WESTERN NORTH DAKOTA
TUESDAY NIGHT INTO SOUTHERN MANITOBA WEDNESDAY. A JET MAX OF 85-95
KTS WILL ROUND THE BASE OF THE UPPER TROUGH TUESDAY NIGHT. THE
RIGHT ENTRANCE REGION OF THIS UPPER JET WILL PROVIDE A FAVORED
AREA OF UPPER LEVEL DIVERGNCE TO SOUTHWEST AND CENTRAL NEBRASKA
OVERNIGHT. THESE AREAS WILL BE UNDER LIKELY POPS. UP TO ONE HALF
INCH OF RAINFALL IS POSSIBLE SOUTH OF A HAYES CENTER THROUGH
BROKEN BOW LINE.

A WEAK COLD FRONT WEDNESDAY WILL BRING SLIGHTLY COOLER HIGHS IN
THE LOWER TO MID 60S. A DEEP HUDSON BAY LOW WILL DEVELOP THROUGH
THIS WEEKEND. NORTHWEST FLOW ALOFT WILL PERSIST. COOL CANADIAN
AIR WILL KEEP TEMPERATURES BELOW NORMAL INTO THE WEEKEND. ANOTHER
CHANCE FOR SHOWERS RETURNS FRIDAY NIGHT AND PERSISTS THROUGH THE
WEEKEND. HIGHS ONLY IN THE UPPER 50S SATURDAY AND SUNDAY MOST
AREAS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON)
ISSUED AT 1240 PM CDT MON MAY 9 2016

FOR THE KVTN TERMINAL...RAIN SHOWERS ARE PREVAILING ACROSS THE
AREA AT THIS TIME. CURRENTLY EXPECTING THESE SHOWERS TO
CONTINUE THROUGHOUT THE AFTERNOON BEFORE SLOWLY DIMINISHING
DURING THE LATE AFTERNOON HOURS. CLOUDS ARE EXPECTED TO CLEAR
AFTER 08Z. FOR THE KLBF TERMINAL...SHOWERS AND ISOLATED
THUNDERSTORMS ARE STILL EXPECTED TO DEVELOP ACROSS THE KLBF AREA
THIS AFTERNOON. REDUCED VISIBILITIES AND LOWERING OF CEILINGS
WILL BE POSSIBLE WITH ANY SHOWER/THUNDERSTORM THAT DEVELOPS. AS
CLOUDS BECOME SCATTERED OVERNIGHT AND TEMPERATURES COOL...THE
POSSIBILITY OF SOME LIGHT FOG DEVELOPMENT EXISTS FOR THE NORTH
PLATTE AREA. AT THIS TIME CONFIDENCE IS NOT VERY HIGH IN REGARDS
TO FOG...HOWEVER...A MENTION HAS BEEN INCLUDED IN THIS TAF
ISSUANCE.

&&

.HYDROLOGY...
ISSUED AT 345 PM CDT MON MAY 9 2016

INCREASED RESERVIOR RELEASES IN WYOMING WILL CONTINUE TO BRING
RIVER LEVELS UP ALONG THE NORTH PLATTE RIVER ABOVE LAKE
MCCONAUGHY. AT LISCO...THE RIVER IS FORECAST TO RISE ABOVE FLOOD
STAGE WEDNESDAY MORNING AND RISE TO NEAR 4.4 FEET FRIDAY. AT
LEWELLEN...THE RIVER IS CURRENTLY ABOVE FLOOD STAGE AT 8.2 FEET
AND IS FORECAST TO RISE TO 8.4 FEET BY SATURDAY. THIS WOULD
APPRAOCH MODERATE FLOOD STAGE.

ON THE SOUTH PLATTE RIVER...ROSCOE WILL CONTINUE TO RISE THROUGH
THE WEEK BUT REMAIN IN ACTION STAGE AND THE SOUTH PLATTE RIVER AT
NORTH PLATTE WILL REMAIN FAIRLY STEADY IN THE LOWER END OF ACTION
STAGE THROUGH THE WEEK.

RECENT HEAVY RAINFALL OF 1 TO 3 INCHES IN THE ELKHORN RIVER BASIN
WILL CAUSE SOME RIVER RISES. NEAR ATKINSON WHERE THE HEAVIEST
RAINFALL OCCURRED...THE RIVER STAGE AT ATKINSON IS ON THE RISE AND
MAY REACH ACTION STAGE BY EARLY THIS EVENING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...KULIC
LONG TERM...ROBERG
AVIATION...KULIK
HYDROLOGY...ROBERG
Hazardous weather outlook, May 9, 10:22 PM CDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1022 PM CDT MON MAY 9 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-110330-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1022 PM CDT MON MAY 9 2016 /922 PM MDT MON MAY 9 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

HEAVY RAIN WILL REMAIN POSSIBLE TONIGHT ACROSS PORTIONS OF NORTH
CENTRAL NEBRASKA. THE THREAT FOR FLASH FLOODING CONTINUES ACROSS
BROWN...HOLT...ROCK...KEYA PAHA AND BOYD COUNTIES.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE A
SLOW THROUGH TONIGHT. MINOR FLOODING WILL OCCUR ALONG THE NORTH
PLATTE RIVER NEAR LEWELLEN AS IT IS CONTINUES TO SLOWLY RISE.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE LATE TUESDAY
AFTERNOON AND EVENING SOUTH OF A LINE FROM BROKEN BOW TO
IMPERIAL.

THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY WILL SEE
SIGNIFICANT RISES THROUGH THE END OF THE WEEK DUE TO INCREASED
RESERVOIR RELEASES IN WYOMING. RIVER LEVEL ABOVE MINOR FLOOD
STAGE ARE FORECAST OR OCCURRING AT LISCO AND LEWELLEN.

THE SOUTH PLATTE RIVER IN WESTERN NEBRASKA WILL REMAIN ELEVATED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

In the hours before

Special weather statement, May 9, 9:58 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
958 PM CDT MON MAY 9 2016

NEZ009-100345-
ROCK NE-
958 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROCK COUNTY UNTIL
1045 PM CDT...

AT 958 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BASSETT...MOVING NORTHEAST AT 5 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BASSETT.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 178 AND 182.
 HIGHWAY 20 BETWEEN MILE MARKERS 257 AND 268.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4251 9955 4263 9963 4272 9947 4256 9934
TIME...MOT...LOC 0258Z 236DEG 5KT 4260 9954

TAYLOR
Local storm report, May 9, 10:06 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1006 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             3 ENE TRYON             41.57N 100.89W
05/09/2016  E1.75 INCH       MCPHERSON          NE   PUBLIC

            HAIL RANGED FROM QUARTER UP TO GOLF BALL SIZE. GROUND
            COVERED.

0702 PM     HAIL             3 W RINGGOLD            41.51N 100.83W
05/09/2016  E2.00 INCH       MCPHERSON          NE   PUBLIC

            VIA SOCIAL MEDIA

0736 PM     HAIL             3 E RINGGOLD            41.51N 100.71W
05/09/2016  E2.75 INCH       LOGAN              NE   FIRE DEPT/RESCUE

            HAIL FROM GOLF BALL TO BASEBALL SIZE ON HWY 92

0820 PM     HAIL             5 W STAPLETON           41.48N 100.61W
05/09/2016  E1.25 INCH       LOGAN              NE   CO-OP OBSERVER

            WALL CLOUD ALSO OBSERVED.

0830 PM     FLASH FLOOD      7 ESE SPENCER           42.84N 98.57W
05/09/2016                   BOYD               NE   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTING WATER FLOWING OVER SEVERAL
            COUNTY ROADS SOUTHEAST OF SPENCER.

0845 PM     HAIL             6 S TRYON               41.47N 100.94W
05/09/2016  E1.50 INCH       MCPHERSON          NE   PUBLIC

            GROUND COVERED WITH UP TO PING PONG BALL SIZE HAIL

0905 PM     HAIL             9 SE TRYON              41.47N 100.82W
05/09/2016  E1.75 INCH       MCPHERSON          NE   PUBLIC

            PING PONG TO GOLF BALL SIZE HAIL COVERING THE GROUND

0935 PM     FLASH FLOOD      BRISTOW                 42.84N 98.58W
05/09/2016                   BOYD               NE   LAW ENFORCEMENT

            2-3 FOOT WASHOUT SECTIONS ALONG GRAVEL ROADS NEAR
            BRISTOW, SOME ROADS COMPLETELY WATER COVERED

&&

SNIVELY
Local storm report, May 9, 10:29 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1029 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1025 PM     HAIL             STUART                  42.60N 99.14W
05/09/2016  E1.50 INCH       HOLT               NE   TRAINED SPOTTER

&&

SNIVELY
Local storm report, May 9, 10:33 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1033 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1032 PM     HAIL             STUART                  42.60N 99.14W
05/09/2016  E1.50 INCH       HOLT               NE   TRAINED SPOTTER

&&

SNIVELY
Special weather statement, May 9, 10:42 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1042 PM CDT MON MAY 9 2016

NEZ037-100415-
LOGAN NE-
1042 PM CDT MON MAY 9 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MCPHERSON AND WESTERN
LOGAN COUNTIES UNTIL 1115 PM CDT...

AT 1041 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES NORTHEAST OF RINGGOLD...OR 14 MILES NORTHWEST OF STAPLETON...
MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROWN LAKE.

THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 118 AND 125.

LAT...LON 4161 10072 4165 10072 4171 10065 4164 10040
      4147 10059
TIME...MOT...LOC 0341Z 305DEG 15KT 4165 10067

SNIVELY
Local storm report, May 9, 11:06 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1106 PM CDT MON MAY 09 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 PM     HAIL             ATKINSON                42.53N 98.98W
05/09/2016  E1.00 INCH       HOLT               NE   TRAINED SPOTTER

&&

SNIVELY

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 7:31 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson44 min
May 9, 8:19 PM CDTSevere Thunderstorm WarningLBFLogan22 min
May 9, 8:29 PM CDTSpecial Weather StatementLBFMcPherson46 min
May 9, 8:40 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson50 min
May 9, 9:00 PM CDTSevere Thunderstorm WarningLBFLincoln, Logan, McPherson60 min
May 9, 9:11 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt34 min
May 9, 9:21 PM CDTSpecial Weather StatementLBFHolt39 min
May 9, 9:53 PM CDTSpecial Weather StatementLBFBoyd52 min
May 9, 9:55 PM CDTSpecial Weather StatementLBFLincoln50 min
May 9, 9:58 PM CDTSpecial Weather StatementLBFRock47 min
May 9, 10:31 PM CDTSevere Thunderstorm WarningLBFHolt29 min
May 9, 10:42 PM CDTSpecial Weather StatementLBFLogan33 min
May 9, 11:10 PM CDTSevere Thunderstorm WarningLBFHolt, Rock35 min
May 9, 11:14 PM CDTSpecial Weather StatementLBFLogan31 min
May 9, 11:52 PM CDTAreal Flood AdvisoryLBFHolt6 hr
May 10, 12:11 AM CDTFlash Flood WarningLBFBoyd, Holt6 hr
May 10, 12:53 PM CDTFlash Flood WatchLBFBoyd, Custer, Garfield, Holt, Keya Paha, Loup and 2 more17 hr
May 10, 3:10 PM CDTSpecial Weather StatementLBFBoyd35 min
May 10, 3:24 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt36 min
May 10, 4:10 PM CDTSpecial Weather StatementLBFHolt35 min
May 10, 5:57 PM CDTAreal Flood WarningLBFHolt48 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.